# SDR CHQA201000117

- Difficulty date: June 9, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,135 hours, 14,737 cycles
- Engine: Allsn AE3007A
- Engine time: 20,321 hours, 18,078 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW RECEIVED A LAV SMOKE INDICATION ON EICAS WHILE CLIMBING THROUGH 1,000FT.  THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  CMH MAINTENANCE RAN THE ENGINES AND PACKS IN MULTIPLE CONFIGURATIONS AND COULD NOT RE-CREATE THE FAULT AND NO FAULTS WERE FOUND WHILE USING THE AERO TRACER.  THE LAVATORY SMOKE DETECTOR AND TEST PANEL WERE REPLACED AND THE SUBSEQUENT TEST FLIGHT FOUND NO FURTHER DEFECTS.
